# SDR DALA1024029886

- Difficulty date: September 24, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 58,160 hours, 59,543 cycles
- Engine: Pwa JT8D17
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CRACK IN HINGE DOUBLER OF LT WING FLAP L/E INBD OF NR3 FLAP. REPAIRED IAW SRM 51-02 FIGURE 5, SRM 51-50-09, SRM 57-10-04, SRM 51-10-3, SRM 51-30-02 & SRM 51-30-0 PAGE 109.
